# SDR AALA2012F00056

- Difficulty date: February 5, 2012
- Submitted: February 5, 2012
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 97,322 hours, 15,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5005
- Part serial: 4473
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH EMERGENCY LIGHTING INOPERATIVE LEFT SIDE IN FIRST CLASS. REPLACED BATTERY PACK.
